# SDR PCAA0404188

- Difficulty date: April 9, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 33,165 hours, 36,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162001
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPORTED EMERGENCY LIGHTS COMING ON AND NOT EXTIGUISHING. LIGHTS WERE REPORTED AS CYCLING ON AND OFF. FOR TROUBLESHOOTING MAINTENANCE REPLACED BATTERY POWER PACKS, NO FIX. THE EMERGENCY LIGHT CONTROL BOX WAS REPLACED AND SYSTEM CHECK GOOD.AIRCRAFT RETURNED TO SERVICE.
